Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
CARVAJAL, X.
GAMBOA, P.
and
PANTHEE, M.
2012.
A SYSTEM OF COUPLED SCHRÖDINGER EQUATIONS WITH TIME-OSCILLATING NONLINEARITY.
International Journal of Mathematics,
Vol. 23,
Issue. 11,
p.
1250119.
Schwinte, Valentin
and
Thomann, Laurent
2021.
Growth of Sobolev norms for coupled lowest Landau level equations.
Pure and Applied Analysis,
Vol. 3,
Issue. 1,
p.
189.
Nina Mollisaca, Raul
Sepúlveda Cortés, Mauricio
Véjar Asem, Rodrigo
and
Vera Villagran, Octavio
2024.
Gain of regularity for a coupled system of generalized nonlinear Schrödinger equations.
Mathematical Methods in the Applied Sciences,
Vol. 47,
Issue. 7,
p.
5618.